M. Haenggi, Stochastic geometry and random graphs for the analysis and design of wireless networks, IEEE Journal on Selected Areas in Communications, vol.27, issue.7, 2009.
DOI : 10.1109/JSAC.2009.090902

J. Riihijärvi, P. Mähönen, and M. Rübsamen, </title> </titles> <publication_date> </publication_date> <pages> <first_page></first_page> <last_page></last_page> </pages> <publisher_item> <item_number item_number_type='arNumber'></item_number> </publisher_item> <doi_data> <doi> </doi> <resource>http://ieeexplore.ieee.org/lpdocs/epic03/wrapper.htm?arnumber= </resource> </doi_data> </journal_article> <journal_article> <titles> <title><![CDATA[</title> </titles> <publication_date> </publication_date> <pages> <first_page></first_page> <last_page></last_page> </pages> <publisher_item> <item_number item_number_type='arNumber'></item_number> </publisher_item> <doi_data> <doi> </doi> <resource>http://ieeexplore.ieee.org/lpdocs/epic03/wrapper.htm?arnumber= </resource> </doi_data> </journal_article> <journal_article> <titles> <title><![CDATA[</title> </titles> <publication_date> </publication_date> <pages> <first_page></first_page> <last_page></last_page> </pages> <publisher_item> <item_number item_number_type='arNumber'></item_number> </publisher_item> <doi_data> <doi> </doi> <resource>http://ieeexplore.ieee.org/lpdocs/epic03/wrapper.htm?arnumber= </resource> </doi_data> </journal_article> <journal_article> <titles> <title><![CDATA[Characterizing wireless networks by spatial correlations, IEEE Communications Letters, vol.11, issue.1, pp.37-39, 2007.
DOI : 10.1109/LCOMM.2007.061015

J. Riihijärvi and P. Mähönen, Exploiting Spatial Statistics of Primary and Secondary Users towards Improved Cognitive Radio Networks, 2008 3rd International Conference on Cognitive Radio Oriented Wireless Networks and Communications (CrownCom 2008), 2008.
DOI : 10.1109/CROWNCOM.2008.4562532

M. Wellens, J. Riihijärvi, and P. Mähönen, Spatial statistics and models of spectrum use, Computer Communications, vol.32, issue.18
DOI : 10.1016/j.comcom.2009.08.004

J. Riihijärvi and P. Mähönen, Modeling Spatial Structure of Wireless Communication Networks, 2010 INFOCOM IEEE Conference on Computer Communications Workshops, pp.1-6, 2010.
DOI : 10.1109/INFCOMW.2010.5466702

D. Stoyan, W. S. Kendall, and J. Mecke, Stochastic Geometry and Its Applications., Biometrics, vol.45, issue.2, 1995.
DOI : 10.2307/2531521

C. Geyer, Likelihood inference for spatial point processes, Stochastic Geometry: Likelihood and Computation, pp.79-140, 1999.

N. Cressie, Statistics for spatial data, 1993.

B. D. Ripley, Statistical Inference for Spatial Processes, 1988.
DOI : 10.1017/CBO9780511624131

A. Baddeley and B. Silverman, A Cautionary Example on the Use of Second-Order Methods for Analyzing Point Patterns, Biometrics, vol.40, issue.4, pp.1089-1093, 1984.
DOI : 10.2307/2531159

A. Baddeley, J. Møller, and A. Pakes, Properties of residuals for spatial point processes, Annals of the Institute of Statistical Mathematics, vol.11, issue.4, pp.627-649, 2008.
DOI : 10.1007/s10463-007-0116-6

A. Baddeley, R. Turner, J. Møller, and M. Hazelton, Residual analysis for spatial point processes (with discussion), Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol.151, issue.6, pp.1-35, 2005.
DOI : 10.1029/2003JB002879

A. Baddeley and R. Turner, Practical Maximum Pseudolikelihood for Spatial Point Patterns (with Discussion), Australian <html_ent glyph="@amp;" ascii="&"/> New Zealand Journal of Statistics, vol.42, issue.3, pp.283-322, 2000.
DOI : 10.1111/1467-842X.00128

J. Møller and R. Waagepetersen, Statistical inference and simulation for spatial point processes, 2004.
DOI : 10.1201/9780203496930

N. Cressie and D. Hawkins, Robust estimation of the variogram: I, Journal of the International Association for Mathematical Geology, vol.30, issue.2, pp.115-125, 1980.
DOI : 10.1007/BF01035243

M. Genton, Highly robust variogram estimation, Mathematical Geology, vol.30, issue.2, pp.213-221, 1998.
DOI : 10.1023/A:1021728614555

N. Cressie, Fitting variogram models by weighted least squares, Journal of the International Association for Mathematical Geology, vol.14, issue.5, pp.563-586, 1985.
DOI : 10.1007/BF01032109